Ende dieses Seitenbereichs.

Beginn des Seitenbereichs: Inhalt:

wissenschaftliche Veröffentlichungen

List of publications with internet-links

Wissenschaftliche Publikationen / Scientific papers:

  • [37] Chanwit Prabpayak and Günter Lettl, Orders in cubic number fields, J. Number Theory 166 (2016), 415–423. [doi: 10.1016/j.jnt.2016.02.006]
  • [36] Chanwit Prabpayak and Günter Lettl, Conductor ideals of orders in algebraic number fields, Arch. Math. 103 (2014), 133-138. [doi: 10.1007/s00013-014-0655-z]
  • [35] Franz Halter-Koch and Günter Lettl, Polynomial parametrization of the solutions of certain systems of Diophantine equations, Result. Math. 55 (2009), 383-388. [doi: 10.1007/s00025-009-0425-6]
  • [34] Sophie Frisch and Günter Lettl, Polynomial parametrization of the solutions of Diophantine equations of genus 0, Funct. Approximatio, Comment. Math. 39 (2008), 205-209.
  • [33] Alfred Geroldinger, Wolfgang Hassler and Günter Lettl, On the arithmetic of strongly primary monoids, Semigroup Forum 75 (2007), 567-587. [doi: 10.1007/s00233-007-0721-y]
  • [32] Günter Lettl and Wolfgang A. Schmid, Minimal zero-sum sequences in Cn + Cn, European J. Combin. 28 (2007), 742-753. [doi: 10.1016/j.ejc.2005.12.008]
  • [31] Günter Lettl, Finitely arithmetically fixed elements of a field, Arch. Math. 87 (2006), 530-538. [doi: 10.1007/s00013-006-1844-1]
  • [30] Günter Lettl and Zhi-Wei Sun, On Covers of Abelian Groups by Cosets, Acta Arith. 131 (2008), 341-350.
  • [29] Günter Lettl, Note on a Theorem of A. Aiba, J. Number Theory 115 (2005), 87-88. [doi: 10.1016/j.jnt.2004.10.006]
  • [28] Günter Lettl, Thue equations over algebraic function fields, Acta Arith. 117 (2005), 107-123.
  • [27] Günter Lettl, Parametrized solutions of Diophantine equations, Math. Slovaca 54 (2004), 465-471.
  • [26] István Gaál and Günter Lettl, A parametric family of quintic Thue equations II, Monatsh. Math. 131 (2000), 29-35. [doi: 10.1007/s006050070022]
  • [25] Florian Kainrath and Günter Lettl, Geometric notes on monoids, Semigroup Forum 61 (2000), 298-302. [doi: 10.1007/s002339910060]
  • [24] István Gaál and Günter Lettl, A parametric family of quintic Thue equations, Math. Comp. 69 (2000), 851-859.
  • [23] Günter Lettl, Relative Galois module structure of integers of local abelian fields, Acta Arith. 85 (1998), 235-248.
  • [22] Günter Lettl, Attila Pethö and Paul Voutier, On the arithmetic of simplest sextic fields and related Thue equations, in: Number Theory: Diophantine, Computational and Algebraic Aspects (eds. K. Györy, A. Pethö and V.T. Sós), Walter de Gruyter Publ. Co. 1998, 331-348.
  • [21] Günter Lettl, Attila Pethö and Paul Voutier, Simple Families of Thue Inequalities, Trans. Amer. Math. Soc. 351 (1999), 1871-1894.
  • [20] Franz Halter-Koch, Günter Lettl, Attila Pethö and Robert F. Tichy, Thue Equations associated with Ankeny-Brauer-Chowla Number Fields, J. London Math. Soc. 60, (1999), 1-20. [doi: 10.1112/S0024610799007474]
  • [19] Nigel P. Byott and Günter Lettl, Relative Galois module structure of integers of Abelian fields, J. Théor. Nombres Bordeaux, 8 (1996), 125-141.
  • [18] Alfred Geroldinger, Franz Halter-Koch and Günter Lettl, The complete integral closure of monoids and domains II, Rend. di Mat. Roma, ser. VII, 15 (1995), 281-292.
  • [17] Günter Lettl and Attila Pethö, Complete solution of a family of quartic Thue equations, Abh. Math. Sem. Univ. Hamburg 65 (1995), 365-383.
  • [16] Günter Lettl, Note on the Galois module structure of quadratic extensions, Colloq. Math. 67 (1994), 15-19.
  • [15] Günter Lettl, Finding zeroes of polynomials using power series, Grazer Math. Ber. 316 (1992), 227-230.
  • [14] Günter Lettl, Analogien zwischen Fueter's T-Funktion und der Tangensfunktion, Grazer Math. Ber. 313 (1991), 29-38.
  • [13] Otto Cella and Günter Lettl, Power Series and Zeroes of Trinomial Equations, Aequationes Math. 43 (1992), 94-102.
  • [12] Günter Lettl, A Note on Thaine's Circular Units, J. Number Theory 35 (1990), 224-226. [doi: 10.1016/0022-314X(90)90115-8]
  • [11] Günter Lettl, Stickelberger Elements and Cotangent Numbers, Expo. Math. 10 (1992), 171-182.
  • [10] Günter Lettl, The Ring of Integers of an Abelian Number Field, J. reine angew. Math. 404 (1990), 162-170.
  • [9] Alfred Geroldinger and Günter Lettl, Factorization Problems in Semigroups, Semigroup Forum 40 (1990), 23-38.
  • [8] Günter Lettl, Subsemigroups of Finitely Generated Groups with Divisor-Theory, Monatsh. Math. 106 (1988), 205-210.
  • [7] Günter Lettl, Finding fundamental units in algebraic number fields, Math. Proc. Camb. Phil. Soc. 98, (1985), 383-388.
  • [6] Günter Lettl, A Lower Bound for the Class Number of Certain Cubic Number Fields, Math. Comp. 46 (1986), 659-666.
  • [5] Günter Lettl, Durch Normen definierte Idealklassengruppen, Studia Sci. Math. Hungar. 23 (1988), 327-334.
  • [4] Günter Lettl, Characterization of irreducible algebraic integers by their norms, Colloq. Math. 54 (1987), 325-332.
  • [3] Günter Lettl, Isometrien des Raumes der konvexen Teilmengen der Sphäre, Arch. Math. 35 (1980), 471-475. [doi: 10.1007/BF01235371]
  • [2] Peter M. Gruber and Günter Lettl, Isometries of the space of compact subsets of Ed, Studia Sci. Math. Hungar. 14 (1979), 169-181.
  • [1] Peter M. Gruber and Günter Lettl, Isometries of the space of convex bodies in Euclidean space, Bull. London Math. Soc. 12 (1980), 455-462.
Ao.Univ.-Prof. Dipl.-Ing. Dr.

Günter Lettl

Institut für Mathematik und Wissenschaftliches Rechnen
Telefon:+43 316 380 - 5153


Ende dieses Seitenbereichs.

Beginn des Seitenbereichs: Zusatzinformationen:


Ende dieses Seitenbereichs.